# SDR ASAA2015061012063

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,322 hours, 2,685 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603388
- Condition: Inoperative
- Location: Apu Starter
- Part time: 12,479 hours, 3,645 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED SEVERAL APU STARTS, APU WOULD NOT FIRE OFF. RECEIVED AN AMBER FAULT LIGHT ON ALL ATTEMPTS.  CURRENT STATUS SHOWS MAINTENANCE MESSAGE 49-41251.  ACFT GROUNDED.  COMPLIED WITH TROUBLESHOOTING IAW FIM 49-40, TASK 812. REPLACED APU START CONVERTER UNIT IAW AMM 49-41-61-000-801 AND 49-41-61-400-801.  OPS TESTED GOOD AND CURRENT STATUS BITE SHOWS NO FAULTS IAW AMM 49-61-00-700-801.
